Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A remark on Schur indices of $ p$-groups

Author: Toshihiko Yamada
Journal: Proc. Amer. Math. Soc. 76 (1979), 45
MSC: Primary 20C15
MathSciNet review: 534388
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: By making use of Hasse's sum theorem, a simple proof of the following theorem on Schur indices of p-groups is given.

References [Enhancements On Off] (What's this?)

  • [1] Max Deuring, Algebren, Zweite, korrigierte auflage. Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 41, Springer-Verlag, Berlin-New York, 1968 (German). MR 0228526
  • [2] Serge Lang, Algebraic number theory, Addison-Wesley Publishing Co., Inc., Reading, Mass.-London-Don Mills, Ont., 1970. MR 0282947
  • [3] Peter Roquette, Realisierung von Darstellungen endlicher nilpotenter Gruppen, Arch. Math. (Basel) 9 (1958), 241–250 (German). MR 0097452
  • [4] Louis Solomon, The representation of finite groups in algebraic number fields, J. Math. Soc. Japan 13 (1961), 144–164. MR 0143822

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C15

Retrieve articles in all journals with MSC: 20C15

Additional Information

Article copyright: © Copyright 1979 American Mathematical Society